The generalized Laguerre polynomials, the associated Bessel functions and application to propagation problems

G. Dattoli, A. Torre, A.M. Mancho

Research output: Contribution to journalArticle

15 Citations (Scopus)


The theory of generalized Bessel functions has found significant applications in the analysis of radiation phenomena, associated with charges moving in magnetic devices. In this paper we exploit the monomiality principle to discuss the theory of two-variable Laguerre polynomials and introduce the associated Laguerre-Bessel functions. We study their properties (addition and multiplication theorems, generating function, recurrence relations and so on) and discuss the link with the ordinary case. The usefulness of the obtained results to treat problems relevant to the paraxial propagation of electromagnetic waves is also discussed.
Original languageEnglish
Pages (from-to)229 - 237
Number of pages9
JournalRadiation Physics and Chemistry
Issue number3
Publication statusPublished - 1 Sep 2000
Externally publishedYes


All Science Journal Classification (ASJC) codes

  • Radiation

Cite this